It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 21 for birth control increased libido. (0.011 seconds)


... ausing your problem, it's going to be too late to find another one to reverse the problem. Instead, your only option is to quit and hope that at some point your libido will return. But as you can see from the previous poster, it can take over a year or more to get it back again. ... (10 replies)
... Gloow - Well, I'm 37 (38 in June) and I've been on various pills over the years since I was 18 (I'm currently not on any hormonal birth control). I'm not sure what made a difference in my sex drive with any of pills. I've been on pills that absolutely slaughtered my libido (Desogen is one that comes to mind). I've also been on one pill that increased my drive called... (12 replies)
... I've heard of people saying their particular forms of birth control actually increased their libido? ... (6 replies)

... Well, ive been off the pill for I think 3 weeks now and I think ive noticed my sex drive and presence of "dirty thoughts" are starting to come back, but im still not where I was before being on the pill. Hopefully by next month I will notice it coming back even more. Also, its hard for me to tell how much the pill really was responsible for my lowered libido, since ive been... (10 replies)
... etes at least four of the B vitamins. Taking a B complex vitamin every day might help improve your mood by replenishing what's being lost. I don't know if your libido will improve, but it would be worth taking just to see if it makes you feel better. ... (10 replies)
... I've never been on the Loestrin either. Lowered libido is a potential side effect for any pill because the pill lowers testosterone. ... (10 replies)
... Why do some women say they have a decrease, some say are fine, and others claim they have increased their sex drive? ... (12 replies)
... I never had a libido problem on it, in fact, it actually increased my drive. It is a very 'hit or miss' thing, though, like the pp said. You just have to find what works for you. Good luck. ... (8 replies)
... These side effects can happen on any hormonal birth control. As far as Yasmin and Yaz, women seem to either love it or hate it. ... (2 replies)
... st throwing ideas and rumors around. i've been on it for three weeks. i've been bleeding for those three weeks. that'll increase anybody's irratibility, decrease libido or any kind of sex life, and make them want to pull their hair out! so if you're really that concerned about your weight...EXCERCISE. ... (137 replies)
... weight with this pill. Actually, there is significant weight gain after a year. Also, after a year, a lot of women lose a lot of their hair not to mention their libido and increased mood swings and irratibility. ... (137 replies)
... Regarding: Ortho Novum 1/35 aka Necon 1/35 aka Norinyl 1/35 aka Nortrel 1/35 (all of these have the same drugs in them, just different generic names, which is why you don't hear about ortho novum, it is the brand name!) Ortho novum 1/35 has medium estrogen, medium/high progestin, and medium androgen effects Breast tenderness is a side effect of having either too much... (11 replies)
... Desogen slaughtered my sex drive. I was only on it for a month, though, but that's not a side effect I can tolerate. As soon as I went off it, it came back. BTW, now I'm on Ovcon-35 and it's working out fine (no libido loss, slightly increased actually :) ). I've been on it 5 months. (4 replies)
... GYN might have a good reccomendation, but pretty much when ur dealing with hormones, everyone reacts differently. The only pill I've heard of that people claim increased their sex drive was Alesse, but that doesn't mean it'll do it for everyone. ... (5 replies)
... Actually the birth control pill is known to bind testosterone and decrease your sex drive. Testosterone is the hormone that influences your libido and recent research has found that oral contraceptives tend to bind testosterone making it unavailable to your body. ... (2 replies)
Necon 1/35
Aug 30, 2008
... I've been on this pill for three weeks now - took the last active pill today. So far I haven't had any negative side effects whatsoever. I'm actually really happy with this pill. The only changes that I've experienced are breast growth, which is a good thing for me since I used to barely fill an A cup, and now I do which is great. I don't feel like a kid anymore, haha. My... (8 replies)
Necon 1/35
Aug 30, 2008
... mood swings, increased appetite, ridiculous lack of libido, and I'm exhausted all the time. ... (8 replies)
... Hmm well the only advice I can give you is that it's probably best to go on a low dosage birth control with very low hormone levels but just enough to be effective. Sadly, it's almost impossible to find the "right" pill... ... (1 replies)
Loestrin 24 Fe
Jul 19, 2006
... There's no definate answers to your questions. Your libido and MAY increase, or it may remain stagnant. Many women try man different brands and never find an increased libido. It's a trial and error situation. The hormones in every pill brand have the potential to decrease your libido. ... (11 replies)
... As far as birth control, we rely on condoms and I monitor my cycle. ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 07:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!